Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Computation of the Łojasiewicz exponent for a germ of a smooth function in two variables

Tom 240 / 2018

Ha Huy Vui Studia Mathematica 240 (2018), 161-176 MSC: 58K55, 14P05, 32C99. DOI: 10.4064/sm8676-4-2017 Opublikowany online: 1 September 2017

Streszczenie

Let $f:(\mathbb {R}^2,0)\rightarrow (\mathbb {R},0)$ be a germ of a smooth function. We give a sufficient condition for the Łojasiewicz inequality to hold for $f$, i.e. there exist a neighbourhood $\varOmega $ of the origin and constants $c, \alpha \gt 0$ such that $$ |f(x)|\geq c\operatorname {dist}(x, f^{-1}(0))^{\alpha } $$ for all $x\in \varOmega .$ Then, under this condition, we compute the Łojasiewicz exponent of $f.$ As a by-product we obtain a formula for the Łojasiewicz exponent of a germ of an analytic function, which is different from that of T. C. Kuo [Comment. Math. Helv. 49 (1974), 201–213].

Autorzy

  • Ha Huy VuiInstitute of Mathematics, VAST
    18 Hoang Quoc Viet, Cau Giay District
    Ha Noi, Viet Nam
    and
    Thang Long Institute of Mathematics and Applied Sciences
    Nghiem Xuan Yem Road
    Hoang Mai District
    Ha Noi, Viet Nam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek